PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On the Dirichlet problem associated with the Dunkl Laplacian

Volume 117 / 2016

Mohamed Ben Chrouda Annales Polonici Mathematici 117 (2016), 79-87 MSC: Primary 31B05; Secondary 35J10. DOI: 10.4064/ap3751-12-2015 Published online: 9 May 2016

Abstract

This paper deals with the questions of the existence and uniqueness of a solution to the Dirichlet problem associated with the Dunkl Laplacian $\Delta _k$ as well as the hypoellipticity of $\Delta _k$ on noninvariant open sets.

Authors

  • Mohamed Ben ChroudaHigher Institute of Computer Sciences and Mathematics
    5000 Monastir, Tunisia
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image